Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Caroline Turnage-Butterbaugh, William W. Elliott Assistant Research Professor

Caroline Turnage-Butterbaugh
Contact Info:
Office Location:  218 Physics
Office Phone:  660-2848
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~ctb

Teaching (Fall 2017):

  • MATH 221.02, LINEAR ALGEBRA & APPLICA Synopsis
    Physics 119, TuTh 10:05 AM-11:20 AM
  • MATH 221.03, LINEAR ALGEBRA & APPLICA Synopsis
    Physics 235, TuTh 08:30 AM-09:45 AM
Teaching (Spring 2018):

  • MATH 305S.01, NUMBER THEORY Synopsis
    Physics 227, TuTh 03:05 PM-04:20 PM
Office Hours:

Monday 3:00pm - 4:00pm, Thursday 11:30am - 12:30pm, or by appointment
Education:

Ph.D.University of Mississippi2014
MAWake Forest University2008
BAWofford College2006
Specialties:

Number Theory
Research Interests: analytic number theory

Keywords:

Riemann zeta-function, automorphic L-functions, distribution of primes

Curriculum Vitae
Recent Publications   (More Publications)

  1. Mackall, B; Miller, SJ; Rapti, C; Turnage-Butterbaugh, C; Winsor, K, Some Results in the Theory of Low-lying Zeros, in Families of Automorphic Forms and the Trace Formula (September, 2016), Springer, ISBN 3319414240  [abs]
  2. Bui, HM; Heap, WP; Turnage-Butterbaugh, CL, GAPS BETWEEN ZEROS OF DEDEKIND ZETA-FUNCTIONS OF QUADRATIC NUMBER FIELDS. II, Quarterly Journal of Mathematics, vol. 67 no. 3 (September, 2016), pp. 467-482 [doi]
  3. Barrett, O; Firk, F; Miller, SJ; Turnage-Butterbaugh, C, From Quantum Systems to L-Functions: Pair Correlation Statistics and Beyond, in Open Problems in Mathematics, edited by John Nash Jr., Michael Th. Rassias (August, 2016), pp. 123-171, Springer, ISBN 3319321625 [arXiv:1505.07481]
  4. Best, A; Dynes, P; Edelsbrunner, X; McDonald, B; Miller, SJ; Tor, K; Turnage-Butterbaugh, C; Weinstein, M, Gaussian distribution of the number of summands in generalized Zeckendorf decomposition in small intervals, Integers, vol. 16 (2016), pp. 13 pages
  5. Barrett, O; McDonald, B; Miller, SJ; Ryan, P; Turnage-Butterbaugh, CL; Winsor, K, Gaps between zeros of GL(2) L-functions, Journal of Mathematical Analysis and Applications, vol. 429 no. 1 (September, 2015), pp. 204-232, ISSN 0022-247X [arXiv:1410.7765], [doi]  [abs]
Conferences Organized

  • re:boot Number Theory 2016, Co-director, 2015 - present  

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320